On the norms of singular integral operators on contours with intersections

Naum Krupnik, Ilya M. Spitkovsky

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

The exact bounds are obtained for the norm of the singular integral operator S on the family of rays originating at the same point. These bounds, with the use of the localization technique, are then extended to the essential norm of S on piecewise smooth curves with finitely many points of self intersection.

Original languageEnglish
Pages (from-to)617-626
Number of pages10
JournalComplex Analysis and Operator Theory
Volume2
Issue number4
DOIs
StatePublished - Dec 2008
Externally publishedYes

Bibliographical note

Funding Information:
The research of the first author was partially supported by Retalon Inc., Toronto, ON, Canada. The research of the second author was partially supported by NSF grant DMS-0456625.

Funding

The research of the first author was partially supported by Retalon Inc., Toronto, ON, Canada. The research of the second author was partially supported by NSF grant DMS-0456625.

FundersFunder number
Retalon Inc.
National Science FoundationDMS-0456625

    Keywords

    • Matrix symbol
    • Norm
    • Singular integral operator

    Fingerprint

    Dive into the research topics of 'On the norms of singular integral operators on contours with intersections'. Together they form a unique fingerprint.

    Cite this